# SDR V0DR20150922003

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Engine: Pwa PT6A67D
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Cover
- Part number: E311992001
- Condition: Worn
- Location: Fuel Nozzle
- Component: Fuel Nozzle, Pwa
- Component part number: 3039129
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE SHEATHS HAVE SIGNS OF CONTACTING THE TOP OF THE FUEL NOZZLE & THE SHEATH DOME AREA.
